Product Details
(Click to Expand)
PediaCare Childrens Allergy and Cold
Active Ingredients
In each 5 mL (1 teaspoon):
Diphenhydramine HCl 12.5 mg: Antihistamine/cough suppressant
Phenylephrine HCl 5 mg: Nasal decongestant
Uses
  • temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
  • runny nose
  • sneezing 
  • itchy, watery eyes
  • nasal congestion 
  • itching of the nose or throat
  • temporarily relieves these symptoms due to the common cold:
  • runny nose 
  • sneezing 
  • nasal congestion 
  • cough
Warnings

Do not use

  • to make a child sleepy
  • with any other product containing diphenhydramine, even one used on skin
  • in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child’s prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product

Ask a doctor before use

if the child has

  • heart disease 
  • high blood pressure 
  • thyroid disease 
  • diabetes
  • persistent or chronic cough such as occurs with asthma
  • cough accompanied by excessive phlegm (mucus)
  • a breathing problem such as chronic bronchitis 
  • glaucoma

Ask a doctor or pharmacist before use

if the child is taking sedatives or tranquilizers

When using this product

  • do not exceed recommended dose 
  • excitability may occur, especially in children
  • marked drowsiness may occur
  • sedatives and tranquilizers may increase drowsiness

Stop use and ask a doctor if

  • nervousness, dizziness, or sleeplessness occur
  • symptoms do not improve within 7 days or occur with a fever
  • cough gets worse or lasts for more than 7 days
  • cough tends to come back or occurs with fever, rash or headache that lasts

These could be signs of a serious condition.

Keep out of reach of children

In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)


Directions
  • find right dose on chart below
  • use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.
  • take every 4 hours
  • do not take more than 6 doses in 24 hours
Age (yr) Dose (tsp)
Under 4 years Do not use
4 to 5 years Do not use unless directed by a doctor
6 to 11 years 1 teaspoonful

Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.

Other Information
  • each teaspoon contains: sodium 10 mg 
  • store between 20-25°C (68-77°F). Protect from light.
  • do not use if bottle wrap, or foil inner seal imprinted “Safety Seal®” is broken or missing 
  • see bottom panel for lot number and expiration date
Inactive Ingredients
anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD&C blue #1, FD&C red #40, flavors, glycerin, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
PHARMACIST INFORMATION
Pharmacy Times®
The #1 full-service pharmacy media resource in the industry, providing clinically based, practical and timely information for the practicing pharmacist.
PATIENT INFORMATION
U.S. News & World Report®
A leading provider of service news and information that improves the quality of life of its readers by focusing on health, personal finance, education, travel, cars, news and opinion.
RX SAVINGS
Pharmacy Times Cou-Co®
The Pharmacy and patient resource for reimbursement programs, coupons, co-pay and educational resources.
Pharmacy & Healthcare Communications, LLC
2 Clarke Drive | Suite 100 | Cranbury, NJ 08512
P: 609-716-7777 | F: 609-716-4747
Copyright OTCGuide 2006-2017 Pharmacy & Healthcare Communications, LLC. All Rights Reserved.